# SDR UALA2009121603894

- Difficulty date: December 15, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 56,841 hours, 8,266 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910230
- Part serial: 777
- Condition: Faulty
- Location: Bleed System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED PRSOV R RT ENG BLEED PRESSURE REGULATING SHUTOFF VALVE (PRSOV) FAILED OPEN OR CLOSED OR RT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  STATUS MSG-3610380 LATCHD ER MODE REMOVED AND REPLACE THE FOLLOWING NR 2 ENG PRSOV, PRSOV CONTROLLER AND HPSOV.  OPS CHECK ON ENG RUNS GOOD. ALL PRESSURE NORMAL.
